So with the switch to ACE and our exclusive use of the advanced medical system there's been quite a lot of confusion regarding how exactly to fix someone up, i'm going to try and clear up some of this confusion and hopefully outline some new methods of thinking we all need to use to be effective. This is assuming a single-patient scenario.
There's one golden rule to follow: Blood is a vital resource, if you've got no blood in you it doesn't matter how many wounds you bandage or how much epinephrine you give you're never going to wake up.
While in ACE2 it was simple a matter of bandaging someone up so they weren't bleeding anymore and sticking some morphine in them this will no longer work, in fact if you blindly follow this procedure with the advanced medical system you're very likely (read: will) end up killing your patient.
This is common to everyone treating a casualty, medic or not.
The ABSOLUTE FIRST thing you need to do is check if your patient is alive. Check their responsiveness and check if they have a pulse (i,e, heartbeat). If they're dead then there's nothing you can do for them (In ACE, if that ever changes i'll update the guide.)
Assuming the patient is alive then check for any wounds, prioritize these wounds based on their severity. Head, torso, legs and arms. You can apply a tourniquet to limbs to halt bleeding giving you time to treat wounds on the head and torso. (don't start bandaging the large bruise on their arm when there's a bullet hole in their head)
Once you have stopped the bleeding your job is done, take your patient to your nearest medic. While responsive patients may be able to continue fighting I don't recommend it unless in the direst of circumstances, you will already have low blood pressure from your initial wound, another one will likely end up with you dead. Everything else past this point should be done by a medic (except one thing. pay extremely close attention to the bit in bold)
If the patient is responsive (i.e. awake) and in pain (REALLY in pain, not a bruise) then you can administer ONE SHOT of morphine to the patient ON AN UNAFFECTED LIMB (this will prevent the morphine from literally bleeding out of the patient.)
IF THE PATIENT IS NON-RESPONSIVE DO NOT UNDER ANY CIRCUMSTANCES ADMINISTER MORPHINE. Unconsciousness can be caused by low blood pressure. Morphine lowers blood pressure. A casualty who has just lost a lot of blood may have already dangerously low blood pressure. If you administer morphine to an unconscious patient you WILL cause them to have a heart attack which WILL kill them.
DO NOT UNDER ANY CIRCUMSTANCES ADMINISTER MORE THAN ONE SHOT OF MORPHINE, EVER. (per 30 minutes.) This can cause an overdose and will likely kill the patient. Even if you're in pain AFTER the morphine, deal with it. Extra sticks will not do anything.
Everything else can only be effectively carried out by a medic.
The following is a rough guide of the motions, knowing what you can do and the effects of it will help you greatly in determining what to do here.
The first thing you should do is check your patient again for responsiveness, pulse and any un-bandaged or re-opened wounds. If found redress them and continue.
Next, check their triage card, note any drugs given (i.e. morphine) as this will affect your assessment and consequent actions. An incorrect action by you at this stage could end up with a perfectly heal-able patient, dead.
Now take their blood pressure. Adjust the blood pressure based on any drugs given (morphine decreases, epinephrine increases).
If the patient has a normal blood pressure then stitch their wounds (if you can) and either send them on for a full heal or send the back into battle.
If the patient has a low blood pressure then stitch their wounds and send them on, if they HAVE to be back in battle then give them saline (should prevent death if they get shot again) and send them back. This is obviously not recommended. If you happen to have a blood bag on you then this is preferred and should be almost as good a full heal. This should wake the patient up if they were unconscious, if it fails to do so (give it 5 minutes!) then give them epinephrine.
If the patient has a high blood pressure this is normal, blood pressure naturally increases with excercise. Do not under any circumstance give them saline or blood or epinephrine. This can cause a heart attack. If the patient has extremely high blood pressure (dunno anything in ACE that could cause this other than overdose) then monitor them, if after 5 minutes the pressure isn't going down give them morphine and continue to monitor (be prepared to perform CPR...)
If the patient has EXTREMELY low blood pressure immediately give them epi and saline, epi first. Send them up as fast as possible. Monitor their pulse and be prepared to perform CPR.
If the patient has been overdosed on drugs by somone and their heartrate or bloodpressure is critically high or low then use Atrophine to even it out. Just enough to bring it out of critical, don't overdose the patient on Atrophine. If the patient has been overdosed on morphine DO NOT GIVE THEM SALINE. When the morphine finally dissapates they'll have a high blood pressure which could lead to heart attack. IRL you could use a small amount of saline to flush or dilute the morphine but I don't thnk that's impemented in ACE.
Don't forget, drugs and IVs take time to take effect. Constantly monitor your patient.
Special situation: If your patient has low blood pressure and you have no IVs then you can try one stick of epi to wake them up. In the event this doesn't work (very low bp) then they are shit out of luck. You need to get them to some blood bags asap or they'll die.
+ = High / - = Low / None = Normal
HR/BP = Normal.
-HR/-BP = Morphine
+HR/BP = Blood loss
+HR/-BP = Extreme blood loss
+HR/+BP = Epinephrine
-HR/+BP = Too much IV.
0HR (or --HR)/+-BP = Heart attack. CPR.
NR = Non-Responsie / R = Responsive
NR/0HR/0BP = Dead due to blood loss.
NR/HR/BP = Unconcious due to being KO'd? Dunno if this happens in ACE, monitor and wait for them to wake up. If they don't give one stick of epi.
NR/+HR/+BP = Unconcious due to being KO'd? Don't give epi, monitor and wait for either BP/HR to go down or or wake up by themselves.
NR/+HR/-BP = Unconcious due to blood loss. Give saline/blood and monitor, should wake up. Give epi if that fails.
I'm going to carry this on tomorow, it's 4AM right now I just wanted to get it out before the friday prime time.
The main thing to take away from this is blood is vital, simply bandaging yourself is not enough to get you back into the fight anymore, a medic is absolutely required.